Factorization of generalized theta functions in the reducible case

Xiaotao Sun Institute of mathematics, Academy of Mathematics and Systems Sciences Chinese Academy of Sciences

TBD mathscidoc:1701.333000

Arkiv for Matematik, 41, (1), 165-202, 2001.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 373 downloads ] [ 0 comments ]
@inproceedings{xiaotao2001factorization,
  title={Factorization of generalized theta functions in the reducible case},
  author={Xiaotao Sun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606777170809},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={1},
  pages={165-202},
  year={2001},
}
Xiaotao Sun. Factorization of generalized theta functions in the reducible case. 2001. Vol. 41. In Arkiv for Matematik. pp.165-202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606777170809.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved